MAUDE Adverse Event Report: Zhejiang Kindly Medical Devices Co., Ltd. Henry Schein Inc; Hypodermic Needles

Zhejiang Kindly Medical Devices Co., Ltd. Henry Schein Inc; Hypodermic Needles
Model Number 25G* 1 1/2''
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer advised that some of the needles have plungers that are clogged and not working.
 
Additional Manufacturer Narrative
1.Production process review: the production records of this batch were reviewed and no abnormalities were identified during manufacturing.Investigations and analysis were carried out from the following aspects: - personnel: production operators were trained and qualified prior to taking up their posts.No product misproduction occurred, so this factor can be ruled out.- machine: the product is assembled on automatic assembly equipment.Daily equipment checks are performed.The machine is equipped with an air-blowing device to test lumen patency for each hypodermic needle and automatically reject non-conforming units.Inspectors verify the detection function of the equipment before each shift, and production commences only after confirmed normal function.Therefore, this factor can be ruled out.- material: no changes were made to raw materials, so this factor can be ruled out.Clinically, relatively viscous medicinal liquids or undissolved particles present in the solution may cause needle lumen blockage.- method: no changes were made to the manufacturing process.Automatic assembly equipment is used for product assembly.Air-blowing control of the needle tube is maintained during and after the siliconization process to prevent blockage by silicone oil.Therefore, this factor can be ruled out.In clinical practice, if the hypodermic needle is directly used to puncture medicine vials, rubber debris may be generated and block the needle lumen.- environment: the product is assembled and manufactured in a cleanroom, so this factor can be ruled out.2.Retained sample testing: five retained samples of hypodermic needles, batch no.20251010, size 25g*1 1/2'', were sampled for testing: 1.Visual inspection: needle tube was straight with sharp needle points and free of foreign matter; 2.Lumen patency test performed in accordance with iso 7864:2016.Test results met requirements; 3.Fluid aspiration and injection test under simulated clinical use.All samples remained unobstructed with no blockage; 3.Root cause analysis: based on the above investigation, given limited information provided by the customer and no physical non-conforming samples received, our preliminary potential cause analysis is as follows: 1.In clinical operation, the hypodermic needle may be directly used to puncture medicine vials for medication preparation and aspiration.Rubber debris generated while the needle pierces the rubber stopper may block the needle lumen.2.The clinically administered medicinal product may be highly viscous, or a suspension.If not fully mixed, undissolved particles can easily clog the needle tip and stop liquid flow.3.Malfunction of other matching infusion accessories used in clinical practice may result in no liquid output from the needle.

Brand Name
Henry Schein Inc
Common Device Name
Hypodermic Needles
Manufacturer (Section D)
Zhejiang Kindly Medical Devices Co., Ltd.
no. 758, 5th binhai road
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
Zhejiang Kindly Medical Devices Co.,Ltd
no.758,5th binhai road
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
linjuan yao
no 658., gao chao rd.
jiading shanghai, shanghai 20180-3
CH   201803
MDR Report Key50943117
Report Number3003560965-2026-00039
Device Sequence Number16059506
Product Code FMI
UDI-Device Identifier00304040002841
UDI-Public00304040002841
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25G* 1 1/2''
Device Lot Number20251010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/15/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown